Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child having frequent urination, passing motion, stomach ache. Possible cause?

My daughter had been going pee and poop very often,almost twice every hour and a half to 5 hours.She has also had stomach aches for the past 2 days.Sometimes she says it goes away then comes back.Does she have a bladder infection?She has also had 1 diarrhea trip in the past 2 days.She goes pee every hour,poop every 2 to 3 hours.I think it is her period.She doesn t have it yet but she is 12 and I got it at 12.She had pubic hair , underarm hair ,discharge,pimples,breast buds,ect...
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Your child is having some urinary infection or urethral infection and better to go for complete urine examination to detect any urinary infection. So consult your doctor for urine investigation and treatment for infection and frequent stools
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor